ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2018 , Volume 10 , Issue 3

Select all articles

Export/Reference:

On the geometry of the Schmidt-Legendre transformation
Oğul Esen and Partha Guha
2018, 10(3): 251-291 doi: 10.3934/jgm.2018010 +[Abstract](589) +[HTML](165) +[PDF](674.71KB)
The Euler-Poisson equations: An elementary approach to integrability conditions
Sasho Popov and Jean-Marie Strelcyn
2018, 10(3): 293-329 doi: 10.3934/jgm.2018011 +[Abstract](657) +[HTML](250) +[PDF](564.97KB)
A family of compact semitoric systems with two focus-focus singularities
Sonja Hohloch and Joseph Palmer
2018, 10(3): 331-357 doi: 10.3934/jgm.2018012 +[Abstract](658) +[HTML](146) +[PDF](5451.01KB)
Alternative angle-based approach to the $\mathcal{KS}$-Map. An interpretation through symmetry and reduction
Sebastián Ferrer and Francisco Crespo
2018, 10(3): 359-372 doi: 10.3934/jgm.2018013 +[Abstract](544) +[HTML](177) +[PDF](379.97KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]